Volume 3, Number 4

Articles in the Issue:

Review Article:
You-Ming Huang
On Discontinuous Finite Element Approximation For The Solution Of Tricomi's Problem
J. Comp. Math., 3 (1985), pp. 289-297. Abstract
pdf
Full Article

Ben-Yu Guo
Numerical Solution Of The Reaction-Diffusion Equation
J. Comp. Math., 3 (1985), pp. 298-314. Abstract
pdf
Full Article

Sheng-Jiang Cheng
The Interative Accelerative Method Of Finite Element Approximation For The System $u=sum u_j (partial u/partial x_j)+f$
J. Comp. Math., 3 (1985), pp. 315-319. Abstract
pdf
Full Article

Zeng-Fu Qin
A Class Of Nonlinear Methods For Ordinary Differential Equations
J. Comp. Math., 3 (1985), pp. 320-327. Abstract
pdf
Full Article

Bing Zhou
A-Stable And L-Stable Block Implicit One-Step Method
J. Comp. Math., 3 (1985), pp. 328-341. Abstract
pdf
Full Article

Jia-Xiang Xiang
The High Order Exponentially Fitted Nonequidistant Extrapolation Methods For Stiff Systems
J. Comp. Math., 3 (1985), pp. 342-350. Abstract
pdf
Full Article

Ji-Guang Sun
Eigenvalues And Eigenvectors Of A Matrix Dependent On Several Parameters
J. Comp. Math., 3 (1985), pp. 351-364. Abstract
pdf
Full Article

Mian Zhang, Ming-Gen Cui and Zhong-Xing Deng
A New Uniformly Convergent Iterative Method By Interpolation, Where Error Decreases Monotonically
J. Comp. Math., 3 (1985), pp. 365-372. Abstract
pdf
Full Article

Seymour V. Parter and David Kamowitz
Multigrid And MGR[nu] Methods For Diffusion Equations
J. Comp. Math., 3 (1985), pp. 373-384. Abstract
pdf
Full Article